Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 22, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at May 19, 2008, 3:29 AM MDT for 24 counties in North Dakota. It took effect at May 19, 2008, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 19, 2008, 3:29 AM MDT (09:29 UTC)
- In effect from
- May 19, 2008, 12:00 PM MDT
- Expired
- May 19, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 24 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 1:27 PM MDT | HIGH SUST WINDS 40 | Bismarck, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3215 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 190929 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 429 AM CDT MON MAY 19 2008 ...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES THIS AFTERNOON THROUGH EARLY EVENING OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA... .A COMBINATION OF NORTHWEST WINDS OF 20 TO 35 MPH...HIGH TEMPERATURES IN THE 70S...AND MINIMUM RELATIVE HUMIDITIES AROUND 15 TO 20 PERCENT WILL GENERATE DANGEROUS RANGELAND FIRE CONDITIONS MONDAY AFTERNOON INTO THE EARLY MONDAY EVENING. EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE. NDZ001>003-009>011-017>022-031>035-040>046-191730- /O.UPG.KBIS.FW.A.0009.080519T1800Z-080520T0200Z/ /O.NEW.KBIS.FW.W.0022.080519T1800Z-080520T0200Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 429 AM CDT MON MAY 19 2008 /329 AM MDT MON MAY 19 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH AND RELATIVE HUMIDITIES OF 15 TO 20 PERCENT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOOK FOR WINDS TO BECOME NORTHWEST AND INCREASE IN THE AFTERNOON HOURS TO 25 TO 35 MPH. IN ADDITION...LOW AFTERNOON HUMIDITIES AROUND 15 TO 20 PERCENT AND SIGNIFICANT DRY VEGETATION WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JV
4 follow-up statements
000 WWUS83 KBIS 191547 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1047 AM CDT MON MAY 19 2008 ...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES THIS AFTERNOON THROUGH EARLY EVENING OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA... .A COMBINATION OF NORTHWEST WINDS OF 20 TO 35 MPH...HIGH TEMPERATURES IN THE 70S...AND MINIMUM RELATIVE HUMIDITIES AROUND 15 TO 20 PERCENT WILL GENERATE DANGEROUS RANGELAND FIRE CONDITIONS MONDAY AFTERNOON INTO THE EARLY MONDAY EVENING. EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE. NDZ001>003-009>011-017>022-031>035-040>046-200200- /O.CON.KBIS.FW.W.0022.080519T1800Z-080520T0200Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1047 AM CDT MON MAY 19 2008 /947 AM MDT MON MAY 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... LOOK FOR NORTHWEST WINDS OF 20 TO 35 MPH. IN ADDITION...LOW AFTERNOON HUMIDITIES AROUND 15 TO 20 PERCENT AND SIGNIFICANT DRY VEGETATION WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 192054 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 354 PM CDT MON MAY 19 2008 ...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES THROUGH EARLY EVENING OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA... .A COMBINATION OF NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH...HIGH TEMPERATURES IN THE 70S...AND MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT WILL GENERATE DANGEROUS RANGELAND FIRE CONDITIONS LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE. NDZ001>003-009>011-017>022-031>035-040>046-200200- /O.CON.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 354 PM CDT MON MAY 19 2008 /254 PM MDT MON MAY 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 200025 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 725 PM CDT MON MAY 19 2008 ...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES THROUGH EARLY EVENING OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA... .SURFACE LOW PRESSURE SYSTEM HAS PROGRESSED INTO NORTHERN IOWA THIS EVENING...AND A CANADIAN HIGH PRESSURE SYSTEM HAS PUSHED INTO NORTH CENTRAL NORTH DAKOTA IN ITS WAKE. NORTHERLY WINDS HAVE GENERALLY DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO AROUND 40 MPH...AND FURTHER WEAKENING IS FORECAST OVER THE NEXT COUPLE HOURS. HAVE CANCELLED THE NORTHERN PART OF THE WARNING WHERE OBSERVED WINDS AND RELATIVE HUMIDITIES HAVE FALLEN BELOW CRITERIA...BUT WITH LOWER RELATIVE HUMIDITIES AND GUSTS UP TO 40 MPH POSSIBLE ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL PARTS OF THE STATE...EXPECT TO ALLOW EXPIRATION AS PLANNED AT 9 PM CDT. NDZ001>003-009>011-017-200130- /O.CAN.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- 725 PM CDT MON MAY 19 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. SURFACE LOW PRESSURE SYSTEM HAS PROGRESSED INTO NORTHERN IOWA THIS EVENING...AND A CANADIAN HIGH PRESSURE SYSTEM HAS PUSHED INTO NORTH CENTRAL NORTH DAKOTA IN ITS WAKE. NORTHERLY WINDS HAVE GENERALLY DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO AROUND 40 MPH...AND FURTHER WEAKENING IS FORECAST OVER THE NEXT COUPLE HOURS. HAVE CANCELLED THE NORTHERN PART OF THE WARNING WHERE OBSERVED WINDS AND RELATIVE HUMIDITIES HAVE FALLEN BELOW CRITERIA. $$ NDZ018>022-031>035-040>046-200200- /O.CON.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/ DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 725 PM CDT MON MAY 19 2008 /625 PM MDT MON MAY 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. SURFACE LOW PRESSURE SYSTEM HAS PROGRESSED INTO NORTHERN IOWA THIS EVENING...AND A CANADIAN HIGH PRESSURE SYSTEM HAS PUSHED INTO NORTH CENTRAL NORTH DAKOTA IN ITS WAKE. NORTHERLY WINDS HAVE GENERALLY DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO AROUND 40 MPH...AND FURTHER WEAKENING IS FORECAST OVER THE NEXT COUPLE HOURS. WITH OBSERVED RELATIVE HUMIDITIES AND GUSTS UP TO 40 MPH POSSIBLE ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL PARTS OF THE STATE...EXPECT TO ALLOW EXPIRATION AS PLANNED AT 9 PM CDT. $$ SCHECK
000 WWUS83 KBIS 200214 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 914 PM CDT MON MAY 19 2008 ...RED FLAG WARNING OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FOR LOW RELATIVE HUMIDITY AND VERY STRONG WINDS HAS BEEN ALLOWED TO EXPIRE... .OBSERVED RELATIVE HUMIDITIES ACROSS THE REGION ARE ABOVE 30 PERCENT...WITH THE EXCEPTION OF SOME MID 20 PERCENT REPORTS IN EXTREME SOUTHWESTERN NORTH DAKOTA. ADDITIONALLY...WINDS HAVE DECREASED TO 10 TO 15 MPH...AND ARE EXPECTED TO REMAIN BELOW 15 MPH THROUGH TONIGHT. SINCE THIS IS WELL BELOW WARNING CRITERIA...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. NDZ018>022-031>035-040>046-200315- /O.EXP.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/ DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 914 PM CDT MON MAY 19 2008 /814 PM MDT MON MAY 19 2008/ ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... THE RED FLAG WARNING IS NO LONGER IN EFFECT. OBSERVED RELATIVE HUMIDITIES ACROSS THE REGION ARE ABOVE 30 PERCENT...WITH THE EXCEPTION OF SOME MID 20 PERCENT REPORTS IN EXTREME SOUTHWESTERN NORTH DAKOTA. ADDITIONALLY...WINDS HAVE DECREASED TO 10 TO 15 MPH...AND ARE EXPECTED TO REMAIN BELOW 15 MPH THROUGH TONIGHT. SINCE THIS IS WELL BELOW WARNING CRITERIA...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ SCHECK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 19, 2:55 AM MDT, 34 minutes earlier.
Area forecast discussion, May 19, 2:55 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 355 AM CDT MON MAY 19 2008 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... FORECAST PROBLEM TODAY WILL BE STRONG WINDS AND FIRE WEATHER CONCERNS. HAVE USED A COMBINATION OF THE NAM AND GFS FOR DETAILS. CURRENTLY SURFACE LOW IS LOCATED OVER WESTERN NORTH DAKOTA NEAR WATFORD CITY. AREA OF CONVECTION OVER SOUTHERN SASKATCHEWAN AND NORTHEASTERN MONTANA WITH FAST MOVING CELLS AROUND 45 KTS AND SOME LIGHTNING. THIS CONVECTION ASSOCIATED WITH A STRONG VORT MAX/SHORT WAVE MOVING SOUTHEAST AND PROGGED TO MOVE ACROSS NORTH DAKOTA TODAY. ANOTHER VORT FOLLOWS THIS STRONG IMPULSE OVER EASTERN NORTH DAKOTA THIS AFTERNOON AND MAY HELP SET OFF SHOWERS/THUNDER FROM BOTTINEAU TO JAMESTOWN AND SOUTH THIS AFTERNOON. THE SURFACE LOW CURRENTLY OVER WESTERN NORTH DAKOTA IS PROGGED TO MOVE QUICKLY SOUTHEAST TOWARDS SOUTHERN MINNESOTA AND IOWA BY EVENING...REPLACED BY COOL DRY HIGH PRESSURE MOVING SOUTH FROM CANADA. IN ADDITION...AN UPPER LEVEL H250 JET ACCOMPANIES THE SHORTWAVE AND A NORTHWEST TO SOUTHEAST ORIENTED JET OF 110 KNOTS MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON. BUFR SOUNDINGS INDICATE THE ATMOSPHERE WILL BE MIXED ADIABATICALLY FROM THE SURFACE TO H700 OVER ALL OF WESTERN AND SOME OF CENTRAL NORTH DAKOTA. WILL ISSUE A WIND ADVISORY FOR ALL BUT THE EASTERN-MOST COUNTIES IN MY FORECAST AREA. THIS WILL BE FAVORABLE FOR H850 AND H700 WINDS TO TRANSLATE DOWN TO THE SURFACE...CREATING WIND SPEEDS OF 30 MPH WITH GUSTS OVER 40 MPH AT TIMES. THE JAMESTOWN BUFR SOUNDING DID NOT INDICATE MIXING ALL THE WAY UP TO H700...SO EXCLUDED EASTERN COUNTIES. SEE FIRE WEATHER SECTION OF THIS DISCUSSION REGARDING A RED FLAG WARNING CONDITIONS. HIGH PRESSURE RIDGE PUSHES INTO THE STATE TONIGHT AND CONTINUES TO MOVE SOUTHEAST ON TUESDAY AS ATTENTION THEN TURNS TO THE NEXT STORM SYSTEM. THE LONGWAVE TROUGH THAT MOVES INTO THE WEST COAST ON TUESDAY BECOMES CUTOFF OVER THE SOUTHWESTERN CONUS. THIS MEANS THAT ANY SHORTWAVE ENERGY IMPULSES MOVING NORTHWARD FROM THIS SYSTEM WILL AFFECT THE WESTERN DAKOTAS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AS THE H500 DOWNSTREAM RIDGE REMAINS OVER THE EASTERN DAKOTAS. SOUTHEAST/EAST WINDS WILL INCREASE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT MAINLY OVER SOUTHWESTERN NORTH DAKOTA. ANY PRECIPITATION WILL BE IN THE FORM OF SHOWERS...WITH DRY ENOUGH SURFACE DEWPOINTS AND NOT ENOUGH FORCING FOR THUNDERSTORM DEVELOPMENT THROUGH WEDNESDAY NIGHT. .LONG TERM...THURSDAY THROUGH MONDAY MODELS CONTINUE TREND OF KEEPING SOUTHWESTERN CONUS TROUGH FARTHER WEST WITH RESULT OF KEEPING DYNAMICS AND UNSTABLE AIR FARTHER WEST. CONTINUED YESTERDAYS TREND OF DROPPING POPS AND MOVING FARTHER EAST. STILL SOME CHANCE POPS OVER WEEKEND AS PIECES OF ENERGY EXIT TROUGH AND PASS OVER TOP OF OMEGA BLOCKING RIDGE ANCHORED CENTER OF CONUS. THOUGH NEW ECMWF SHOWS SOME QPF FOR NEW DAY 8 WILL LEAVE DRY FOR NOW CONSIDERING UNCERTAINTY OF MODEL SOLUTIONS. && .AVIATION... BIGGEST CONCERN IN TAFS WILL BE TIMING STRONG WINDS BEHIND TROUGH/FRONT NOW LOCATED FROM CYEN TO KMBG AND STUBBORN SCATTERED POST FRONTAL SHOWERS CONTINUING INTO EASTERN MONTANA ATTM. && .FIRE WEATHER... WILL ISSUE A RED FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING DUE TO STRONG NORTHWEST WINDS DEVELOPING WITH LOW HUMIDITIES DROPPING INTO THE TEENS AND LOWER 20S OVER WESTERN NORTH DAKOTA. THE ATMOSPHERE MIXING ALL THE WAY UP TO H700 - AROUND 10000 FEET - WILL DRY THE LOWER ATMOSPHERE QUICKLY. 25 TO 35 MPH WINDS WITH GUSTS TO 40 MPH CAN BE EXPECTED BY EARLY AFTERNOON AND CONTINUE THROUGH EARLY EVENING...WHEN WINDS SHOULD DIMINISH FAIRLY QUICKLY AS THE TEMPERATURES DROP AND THE LOWER ATMOSPHERE DECOUPLES FROM THE STRONGER WINDS ALOFT. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>022- 031>035-040>046. WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001>004-009>012-017>022- 031>036-040>047-050. && JV/HW
Hazardous weather outlook, May 18, 4:06 AM MDT, 23 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 506 AM CDT SUN MAY 18 2008 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-191015- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 506 AM CDT SUN MAY 18 2008 /406 AM MDT SUN MAY 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-002-009-010-017-018-031>033-040-041-043-044-191015- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 506 AM CDT SUN MAY 18 2008 /406 AM MDT SUN MAY 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:13 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 19 more | 17 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.